Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 5, Pages 259-271
http://dx.doi.org/10.1155/S016117120430147X

Boundedness of multilinear operators on Triebel-Lizorkin spaces

Department of Applied Mathematics, Hunan University, Changsha 410082, China

Received 20 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Lanzhe, “Boundedness of multilinear operators on Triebel-Lizorkin spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 5, pp. 259-271, 2004. https://doi.org/10.1155/S016117120430147X.